Swelling in retina. Intravitreal Lucentis injection. Is it safe to be taken? - Online Doctor Chats
How can I help you?
I am suffering with eye problem for my left eye
I went to a well known hospital and the doctor suggested me to take 'INTRAVIREAL LUCENTIS INJECTION' in to my eye
and I thought to take second opinion
could you please suggest what should I follow
Let me guide you.
Why was this suggested to you?
I mean the injection, what was the diagnosis?
they mentioned that there is swelling in my eye at retina
So do not think anything wrong about it.
And I feel it should be fine.
will be there any negative effects with that injection
I mean side effects
Because, the doctor who examined you would be the best person to decide that.
Side effects can be there.
Because, every medicine has side effects.
the decision of whether to use a medicine is taken after considering the best way.
will it be major effects
No. Some people due get infections in the eye. And some others get an increased intra ocular pressure.
can I know the approxmate cost of the injection
Sorry, I am not sure about the cost.
Have you followed my suggestions?
thank you for your valuable suggestions
Is there anything else you would like to know?
no, I am fine, thank you!
Thanks for consulting me.
Have a Nice Evening!!
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Is poha good in losing weight
- Lipoma retina
- Will besivance treat conjunctivitis, bacterial?
- Disorders of the retina
- Will maxitrol treat bacterial conjunctivitis ?
- Can i take zylet for conjunctivitis, bacterial?
- Is maxitrol used in the treatment of keratitis?
- Does plavix cause osteoporosis
- Problems with bc powder
- Retina lump
- Natural food to improve endometrial thickness
- Retina adelgazamiento
- Is poly dex used in the treatment of blepharitis?
- When i sneeze my lower abdomen hurts
- Thinning retina